# SDR CA151009002

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: HA107111
- Condition: Unsecure
- Location: Cargo Door
- Part time: 30,388 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND PASSING THROUGH 5000 FT, WE GOT MASTER WARNING LIGHT FOR FUSELAGE DOORS.  IDENTIFIED AFT BAGGAGE DOOR INDICATING OPEN AND ACFT NOT PRESSURIZING. LEVELLED OFF IN FL100, CHECKLIST WORK, INFO TO CABIN/PAX AND ATC THAT OUR INTENTION IS TO RELAND.  AFTER 26 MINS AIRTIME NORMAL LANDING PERFORMED.  NO EMERGENCY WAS DECLARED.  DURING INSPECTION, AFT BAGGAGE DOOR HANDLE WAS FOUND IN EXTENDED POSITION.  HANDLE WAS INSPECTED FOR ANY DAMAGE. OPS CHECKED AND FOUND SATISFACTORY. ACFT RELEASED FOR SERVICE AND OPERATING WITHOUT ANY FURTHER INCIDENT. PROBABLY, THE HANDLE WAS NOT STOWED PROPERLY,  WHICH POPPED OUT DUE TO VIBRATIONS.
